Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    johnm is offline Junior Member
    Join Date
    Sep 2005
    Posts
    66

    Deca/DBol/Sustanon Cycle...tired??

    My cycle: 10 weeks / 300 mg Of Deca - 7 weeks of Dbol 20 mg pd - 10 weeks / 500 mg of Sustanon .

    I'm on my 3rd week of Deca and Dbol and I started late on the sustanon. I plan on running the sustanon for two weeks after my last Deca.

    Just the past few days, I've begun to feel really tired with little motivation. Have any of you bros had this similar experience? I just feel run down and irritable....

  2. #2
    v-twin's Avatar
    v-twin is offline Associate Member
    Join Date
    May 2005
    Location
    california
    Posts
    333
    Bro, I 'm on a similar cycle, I too felt that way at first-up your protein intake and cardio also a good multi vit. and vit.B-12 would help! It worked great for me.hope it helps my friend.

  3. #3
    johnm is offline Junior Member
    Join Date
    Sep 2005
    Posts
    66
    Thanks!
    I'm taking a multi at this time. Hope I can kick this feeling soon. I don't think I'm depressed...but then again alot of times, one may not know the symtoms of depression.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •